# SDR ABXA9800518

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 99577397
- Condition: Cracked
- Location: Bs 1021
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, A SHEAR-TIE WAS FOUND CRACKED AT STATION 1021 LONGERON 15 AND 16 R.  REPLACED SHEAR-TIE IAW DC9 SRM 51-30-2.
